# SDR DLM88020610

- Difficulty date: May 31, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 33,148 hours, 26,258 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: MB10R20M
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FOUND DURING COMPLETION OF EO 9-85695-3AD REV A ME01 HEAT DAMAGE TO AIRCRAFT SIDE CONNECTOR OF BALLAST B6-51 ABOVE SEAT 12 D-E.  REPLACED RECEPTACLE MB10R6, OPS CHECK NORMAL.
